UNIGE document Scientific Article
previous document  unige:12846  next document
add to browser collection
Title

Universal cover of Salvetti's complex and topology of simplicial arrangements of hyperplanes

Author
Published in Transactions of the American Mathematical Society. 1993, vol. 340, no. 1, p. 149-178
Stable URL http://archive-ouverte.unige.ch/unige:12846
Full text
Article (Published version) (6.8 MB) - public document Free access
Identifiers
Structures

163 hits

217 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :